# SDR SIMA201131202

- Difficulty date: November 6, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 22,698 hours, 20,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500076003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CARGO FLOOR SUPPORT ANGLE AT FRAME 66 CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED ANGLE IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
